# SDR 97ZZZX4168

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Chafed
- Location: Rt Te Flap
- Part time: 1,765 hours
- Component: 35165050259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED RIGHT TRAILING EDGE FLAP ATTACH BRACKET IAW SRM 51-40 DUE TO CHAFING, P/N 3516505031.
